Alert archive / Ohio / River Flood Warnings in 2012

River Flood Warning 6, NWS Wilmington, OH

January 27, 2012Hocking County, Ohio

NWS Wilmington, OH issued this river flood warning at Jan 27, 2012, 6:31 AM EST for Hocking County, Ohio. It took effect at Jan 27, 2012, 7:00 AM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2012, 6:31 AM EST (11:31 UTC)
In effect from
Jan 27, 2012, 7:00 AM EST
Expired
Jan 28, 2012, 4:10 AM EST
In force
21 hr
Issued by
NWS Wilmington, OH
Flood severity
Minor

County Hocking County, OH

The radar

The Cincinnati radar (KILN), 116 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Hocking River at Enterprise (ENTO1). The gauge peaked at 13.29 ft at Jan 27, 2012, 4:00 PM EST.

actionminormoderate5101501/2701/2801/29
Action stage
9 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03157500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WGUS41 KILN 271131
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
631 AM EST FRI JAN 27 2012

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  HOCKING RIVER AT ENTERPRISE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC073-271800-
/O.NEW.KILN.FL.W.0006.120127T1200Z-120127T1800Z/
/ENTO1.1.ER.120127T1200Z.120127T1200Z.120127T1200Z.NO/
631 AM EST FRI JAN 27 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL THIS AFTERNOON.
* AT 6 AM THE STAGE WAS 11.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TO NEAR 13 FEET THIS 
  MORNING. THE RIVER WILL THEN DROP BELOW FLOOD STAGE THIS EVENING.
* AT STAGES NEAR 12.0 FEET, THE RIVER COMES OUT OF ITS BANKS AND BEGINS 
  TO COVER THE FLOOD PLAIN AREA MAINLY NEAR ROCKBRIDGE...WITH LOW AREAS 
  NEAR ENTERPRISE ALSO AFFECTED.
  

$$
4 follow-up statements
285 
WGUS81 KILN 271602
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1102 AM EST FRI JAN 27 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  HOCKING RIVER AT ENTERPRISE

OHC061-280002-
/O.EXT.KILN.FL.W.0003.000000T0000Z-120130T0504Z/
/MIAO1.1.ER.120127T0239Z.120128T0000Z.120129T2304Z.NO/
1102 AM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE SUNDAY NIGHT... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL LATE SUNDAY NIGHT.
* AT 10 AM THE STAGE WAS 19.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING.
* AT STAGES NEAR 21.0 FEET, RIVER FLOODING AFFECTS HOMES AND BUSINESSES 
  ALONG THE GREAT MIAMI RIVER FROM NEW BALTIMORE TO CLEVES.
  

$$

OHC129-280002-
/O.EXT.KILN.FL.W.0004.000000T0000Z-120130T0000Z/
/CRCO1.1.ER.120127T1055Z.120128T1200Z.120129T1800Z.NO/
1102 AM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL SUNDAY EVENING.
* AT 10 AM THE STAGE WAS 14.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 17.9 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY AFTERNOON.
* AT STAGES NEAR 18.0 FEET, LOW LYING AREAS NORTH OF CIRCLEVILLE NEAR 
  LITTLE WALNUT BEGIN TO FLOOD. FLOODING ALSO WORSENS AT THE 
  INTERSECTION OF CANAL ROAD AND STATE ROUTE 104 AND ON ISLAND ROAD 
  NORTH OF CIRCLEVILLE. BACKWATER FLOODING OCCURS ALONG BIG DARBY CREEK 
  NEAR CIRCLEVILLE.
  

$$

OHC131-145-280002-
/O.EXT.KILN.FL.W.0005.000000T0000Z-120131T0748Z/
/PKTO1.1.ER.120127T0958Z.120129T0600Z.120131T0148Z.NO/
1102 AM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE MONDAY NIGHT... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL LATE MONDAY NIGHT.
* AT 10 AM THE STAGE WAS 19.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.8 FEET BY EARLY SUNDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC073-280002-
/O.EXT.KILN.FL.W.0006.000000T0000Z-120128T0712Z/
/ENTO1.1.ER.120127T1124Z.120127T1500Z.120128T0112Z.NO/
1102 AM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE TONIGHT... 
THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL LATE TONIGHT.
* AT 10 AM THE STAGE WAS 12.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING.
* AT STAGES NEAR 13.0 FEET, FLOODING BEGINS ON STATE ROUTE 93 JUST SOUTH
  OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST 
  LOGAN...AND FLOODING NEAR ROCKBRIDGE WORSENS.
  

$$
869 
WGUS81 KILN 271947
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 PM EST FRI JAN 27 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  HOCKING RIVER AT ENTERPRISE

OHC061-280347-
/O.EXT.KILN.FL.W.0003.000000T0000Z-120130T0105Z/
/MIAO1.1.ER.120127T0239Z.120127T1500Z.120129T1905Z.NO/
247 PM EST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SUNDAY EVENING.
* AT 1 PM THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL SLOWLY FALL THROUGH SATURDAY. IT WILL START TO FALL MORE
  QUICKLY SATURDAY NIGHT AND DROP BELOW FLOOD STAGE BY EARLY SUNDAY 
  AFTERNOON.


$$

OHC129-280347-
/O.EXT.KILN.FL.W.0004.000000T0000Z-120129T1500Z/
/CRCO1.1.ER.120127T1055Z.120128T1200Z.120129T0900Z.NO/
247 PM EST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL SUNDAY MORNING.
* AT 1 PM THE STAGE WAS 15.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT STAGES NEAR 17.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER...
  WITH FLOODING ALONG ISLAND ROAD WORSENING. CANAL ROAD NEAR STATE ROUTE 
  104 ALSO HAS FLOODING...AS WELL AS COOKS CREEK GOLF COURSE AND STATE
  ROUTE 762 IN NORTHERN PICKAWAY COUNTY.
 

$$

OHC131-145-280347-
/O.EXT.KILN.FL.W.0005.000000T0000Z-120131T0000Z/
/PKTO1.1.ER.120127T0958Z.120129T0000Z.120130T1800Z.NO/
247 PM EST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL MONDAY EVENING.
* AT 2 PM THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY TOMORROW EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC073-280347-
/O.EXT.KILN.FL.W.0006.000000T0000Z-120128T2136Z/
/ENTO1.1.ER.120127T1124Z.120128T0000Z.120128T1536Z.NO/
247 PM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SATURDAY AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL SATURDAY AFTERNOON.
* AT 2 PM THE STAGE WAS 13.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CREST LATE THIS AFTERNOON. THE RIVER WILL THEN FALL 
  BELOW FLOOD STAGE LATE TOMORROW MORNING.
  

$$
490 
WGUS81 KILN 280207
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
907 PM EST FRI JAN 27 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  HOCKING RIVER AT ENTERPRISE

OHC061-281007-
/O.EXT.KILN.FL.W.0003.000000T0000Z-120129T2034Z/
/MIAO1.1.ER.120127T0239Z.120127T1500Z.120129T1434Z.NO/
907 PM EST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SUNDAY AFTERNOON.
* AT 8 PM THE STAGE WAS 17 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY SATURDAY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT STAGES NEAR 18 FEET, WATER APPROACHES SUMMER COTTAGES ALONG THE 
  GREAT MIAMI RIVER NEAR MIAMITOWN.
  

$$

OHC129-281007-
/O.EXT.KILN.FL.W.0004.000000T0000Z-120129T2230Z/
/CRCO1.1.ER.120127T1055Z.120128T0600Z.120129T1630Z.NO/
907 PM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL SUNDAY AFTERNOON.
* AT 8 PM THE STAGE WAS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 17 FEET AROUND MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT STAGES NEAR 17 FEET, LOWLAND FLOODING OCCURS...WITH FLOODING 
  ALONG ISLAND ROAD WORSENING. CANAL ROAD NEAR STATE ROUTE 104 
  ALSO FLOODS...AS WELL AS COOKS CREEK GOLF COURSE AND STATE
  ROUTE 762 IN NORTHERN PICKAWAY COUNTY.
  

$$

OHC131-145-281007-
/O.EXT.KILN.FL.W.0005.000000T0000Z-120131T0200Z/
/PKTO1.1.ER.120127T0958Z.120129T0000Z.120130T2000Z.NO/
907 PM EST FRI JAN 27 2012

...FLOODING NOW EXPECTED TO CONTINUE UNTIL MONDAY EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL MONDAY EVENING.
* AT 8 PM THE STAGE WAS 21.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23 FEET BY TOMORROW EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* AT STAGES NEAR 23 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC073-281006-
/O.EXT.KILN.FL.W.0006.000000T0000Z-120128T1827Z/
/ENTO1.1.ER.120127T1124Z.120127T2100Z.120128T1227Z.NO/
907 PM EST FRI JAN 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL SATURDAY AFTERNOON.
* AT 8 PM THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
  BY SATURDAY MORNING.
* AT STAGES NEAR 13 FEET, FLOODING IS FOUND ON STATE ROUTE 93 JUST
  SOUTH OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST 
  LOGAN...AND NEAR ROCKBRIDGE.
  

$$
601 
WGUS81 KILN 280910
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
410 AM EST SAT JAN 28 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  HOCKING RIVER AT ENTERPRISE

OHC061-280940-
/O.CAN.KILN.FL.W.0003.000000T0000Z-120129T2034Z/
/MIAO1.1.ER.120127T0239Z.120127T1500Z.120128T0726Z.NO/
410 AM EST SAT JAN 28 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* AT 3 AM THE STAGE WAS 15.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE EARLIER THIS MORNING.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 14.7 FEET BY TOMORROW MORNING.
* AT STAGES NEAR 16.0 FEET, FLOODING OF LOWLAND AREAS ALONG THE GREAT 
  MIAMI RIVER IN HAMILTON COUNTY CAN BE EXPECTED.
  

$$

OHC073-280940-
/O.CAN.KILN.FL.W.0006.000000T0000Z-120128T1827Z/
/ENTO1.1.ER.120127T1124Z.120127T2100Z.120128T0723Z.NO/
410 AM EST SAT JAN 28 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE HOCKING RIVER AT ENTERPRISE
* AT 3 AM THE STAGE WAS 11.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE EARLIER THIS MORNING.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 6.6 FEET BY TOMORROW MORNING.
* AT STAGES NEAR 12.0 FEET, THE RIVER COMES OUT OF ITS BANKS AND BEGINS 
  TO COVER THE FLOOD PLAIN AREA MAINLY NEAR ROCKBRIDGE...WITH LOW AREAS 
  NEAR ENTERPRISE ALSO AFFECTED.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Jan 27, 6:24 AM EST, 7 minutes earlier.

Area forecast discussion, Jan 27, 6:24 AM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
624 AM EST FRI JAN 27 2012

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO LIFT OFF TO THE
NORTHEAST THROUGH THIS AFTERNOON...ALLOWING FOR PRECIPITATION TO
TAPER OFF ACROSS THE OHIO VALLEY. A SERIES OF WEAK LOW PRESSURE
SYSTEMS WILL PASS ACROSS THE GREAT LAKES REGION SATURDAY AND
AGAIN SUNDAY. THIS WILL RESULT IN A CHANCE OF LIGHT RAIN AND SNOW
BOTH DAYS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DEFORMATION AXIS PUSHING INTO WESTERN PORTIONS OF OUR FA WILL
SLIDE EAST ACROSS THE AREA THROUGH THIS MORNING. THIS HAS ALLOWED
FOR SOME FAIRLY WIDESPREAD PRECIPITATION TO SPREAD INTO WESTERN
PORTIONS OF OUR FA THIS MORNING. BETTER CAA DOES NOT REALLY ARRIVE
UNTIL AROUND 15Z AND AS A RESULT...PTYPE IS HAVING A TOUGH TIME
CHANGING OVER TO ALL SNOW....ESPECIALLY ACROSS THE SOUTH WHERE WE
ARE SEEING SOME SLEET MIXING IN. EVEN ACROSS THE NORTH WHERE PCPN
IS GENERALLY ALL SNOW...WE ARE STILL SEEING SOME RAIN MIXING IN AT
TIMES. AS A RESULT...WILL GENERALLY GO WITH A RAIN SNOW MIX
THROUGH THIS MORNING...EXCEPT ACROSS THE SOUTHEAST WHERE PCPN
SHOULD REMAIN PRIMARILY RAIN. TEMPERATURES ARE GENERALLY
REMAINING ABOVE FREEZING SO THINK ANY SNOW ACCUMULATIONS SHOULD BE
FAIRLY MINOR AND MAINLY ON GRASSY/EXPOSED SURFACES. AS WE BEGIN TO
LOSE SOME OF THE BETTER LIFT...WE COULD SEE A PERIOD OF SOME
DRIZZLE LATER THIS MORNING BEFORE WE BEGIN TO DRY OUT. LOW LEVEL
DRYING TRIES TO WORK IN FROM THE WEST THROUGH THIS AFTERNOON SO WE
MAY SEE SOME IMPROVEMENT IN SKY CONDITIONS LATER IN THE DAY. WILL
THEREFORE ALLOW FOR SOME TEMPERATURES RECOVERY WITH HIGHS RANGING
FROM THE UPPER 30S NORTH TO LOWER 40S SOUTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
SURFACE HIGH PRESSURE WILL QUICKLY PUSH EAST ACROSS THE AREA THIS
EVENING AHEAD OF SHORT WAVE ENERGY THAT WILL PUSH ACROSS THE
SOUTHERN GREAT LAKES LATE TONIGHT INTO SATURDAY. AN ASSOCIATED COLD
FRONT WILL MOVE ACROSS OUR AREA SATURDAY MORNING. MODELS ARE
CONTINUING TO SHOW A NARROW BAND OF MOISTURE BEING PULLED UP AHEAD
OF THE FRONT. THE COMBINATION OF THIS AND SOME WEAK FORCING SHOULD
BE ENOUGH TO PRODUCE SOME LIGHT QPF. THINK MOST AREAS WILL SEE
SOME LIGHT MEASURABLE PCPN SO WILL MAINTAIN FAIRLY HIGH POPS.
ENOUGH COLD AIR SHOULD REMAIN IN PLACE ACROSS THE NORTH TO KEEP
PCPN ALL SNOW THERE...BUT PARTS OF THE SOUTH COULD SEE SOME RAIN
MIXING IN WITH ANY SNOW. ANY ACCUMULATIONS SHOULD BE LESS THAN AN
INCH WITH THE BEST CHANCE BEING ACROSS THE NORTH.

WEAK SURFACE RIDGING WILL AGAIN WORK ACROSS THE SOUTH SATURDAY
EVENING BEFORE ANOTHER WEAK SHORT WAVE MOVES ACROSS THE SOUTHERN
GREAT LAKES SUNDAY MORNING. MOISTURE APPEARS TO BE A BIT MORE
LIMITED WITH THIS SYSTEM SO WILL KEEP POPS MORE IN THE CHANCE
CATEGORY. AIRMASS IS A TAD COOLER BY SUNDAY SO THIS SHOULD KEEP
ANY PCPN MAINLY SNOW...EVEN ACROSS THE SOUTH...BUT ANY
ACCUMULATIONS SHOULD BE MINOR.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS THE TROUGHING TURNS TO RIDGING ALOFT...SURFACE HIGH PRESSURE
WILL MOVE INTO THE DEEP SOUTH ON MONDAY. THIS WILL ALLOW FOR LOW
LEVEL FLOW TO TURN SOUTHERLY...ALLOWING TEMPERATURES TO WARM UP
ABOVE CLIMATOLOGY YET AGAIN. ENERGY PUSHING IN FROM THE PACIFIC
WILL SPUR THE DEVELOPMENT OF THE NEXT WEATHER DISTURBANCE FOR THE
REGION...AND SIGNIFICANT DISCONTINUITIES REMAIN IN THE MODEL
DEPICTIONS OF THIS PART OF THE PATTERN. WHAT IS CERTAIN IS THAT
EVENTUALLY...A SURFACE LOW WILL DEVELOP AND MOVE ACROSS THE GREAT
LAKES. THIS WILL PLACE THE CWA WELL INTO THE WARM SECTOR...CAUSING
PRECIPITATION WITH THIS SYSTEM TO FALL SOLELY AS RAIN. DEPENDING
ON THE MAGNITUDE OF THE WARM AIR...THUNDER IS NOT OUT OF THE
QUESTION...BUT THIS HAS NOT BEEN EXPLICITLY FORECAST AS OF YET.

AT SOME POINT BETWEEN TUESDAY NIGHT AND WEDNESDAY NIGHT...A COLD
FRONT WILL CROSS THROUGH THE REGION. THE FOCUS FOR PRECIPITATION
WILL BE AHEAD OF THIS FRONT. AS MENTIONED...TIMING IS STILL IN
QUESTION WITH THIS SYSTEM. A HIGHER POP FORECAST WILL LIKELY BE
NEEDED FOR THIS TIME FRAME...ONCE THE DETAILS ARE A LITTLE MORE
CLEAR.

MODEL SOLUTIONS ARE HIGHLY DIVERGENT AFTER THE PASSAGE OF THIS
SYSTEM ON WEDNESDAY NIGHT...LEAVING LITTLE TO NO CONFIDENCE IN THE
FORECAST FOR THURSDAY AND BEYOND.

&&

.AVIATION /11Z FRIDAY THROUGH TUESDAY/...
LOW PRESSURE MOVING NORTHEASTWARD AWAY FROM OUR AREA WILL BRING AN
END TO PRECIPITATION THIS MORNING. HOWEVER...WRAPAROUND PATCHES
OF LIGHT DRIZZLE/MIST WITH MVFR VSBYS WILL CONTINUE THROUGH THE
LATE MORNING. WE WILL START OFF THE DAY WITH IFR CIGS AT MOST
LOCATIONS. AS COLDER AIR FILTERS INTO THE REGION...AND LOW LEVEL
HIGH PRESSURE BUILDS IN...CIGS WILL GRADUALLY IMPROVE TO MVFR/VFR
BY THE LATE AFTERNOON. VFR CONDITIONS ARE THEN EXPECTED FOR MUCH
OF FRIDAY NIGHT...BEFORE AN APPROACHING CLIPPER LOWERS CIGS BY
SUNRISE SATURDAY MORNING.

OUTLOOK...MVFR CIGS/VSBYS POSSIBLE IN SNOW ON SATURDAY AND AGAIN
SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...HATZOS
AVIATION...LATTO
Hazardous weather outlook, Jan 27, 5:16 AM EST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
516 AM EST FRI JAN 27 2012

OHZ046-055-062-064-070-071-073-077-082-088-281030-
DELAWARE-FRANKLIN OH-GREENE-PICKAWAY-BUTLER-WARREN-ROSS-HAMILTON-
PIKE-SCIOTO-
516 AM EST FRI JAN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SEVERAL RIVER POINTS ALONG THE SCIOTO RIVER WILL BE NEAR OR ABOVE
FLOOD STAGE TODAY. THE MIAMI AND LITTLE MIAMI RIVERS WILL ALSO BE
RUNNING HIGH TODAY WITH A FEW POINTS NEAR OR ABOVE FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>045-
051>054-056-060-061-063-065-072-074-078>081-281030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-
MONTGOMERY-FAYETTE OH-FAIRFIELD-CLINTON-HOCKING-CLERMONT-BROWN-
HIGHLAND-ADAMS-
516 AM EST FRI JAN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 27, 2:52 AM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
252 AM EST FRI JAN 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     FLOOD            ALEXANDRIA              38.96N 84.38W
01/27/2012                   CAMPBELL           KY   LAW ENFORCEMENT

            SEVERAL RURAL ROADS WERE REPORTED CLOSED ACROSS THE
            COUNTY DUE TO HIGH WATER CAUSED BY HEAVY RAIN.

&&

ASL
Local storm report, Jan 27, 2:54 AM EST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
254 AM EST FRI JAN 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLOOD            CORWIN                  39.53N 84.07W
01/26/2012                   WARREN             OH   NWS EMPLOYEE

            HIGH WATER WAS ACROSS CORWIN AVENUE DUE TO HEAVY RAIN.

&&

ASL
Local storm report, Jan 27, 2:58 AM EST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
258 AM EST FRI JAN 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HEAVY RAIN       BATAVIA                 39.08N 84.18W
01/27/2012  U0.00 INCH       CLERMONT           OH   LAW ENFORCEMENT

            HEAVY RAIN CAUSED A MUDSLIDE ALONG STATE ROUTE 222.

&&

ASL
Local storm report, Jan 27, 3:10 AM EST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 AM EST FRI JAN 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLOOD            2 W CHRISTIANSBURG      40.06N 84.07W
01/26/2012                   MIAMI              OH   LAW ENFORCEMENT

            ROAD CLOSED NEAR SR 55 AND 201 DUE TO HIGH WATER

1200 AM     FLOOD            3 NNE DE GRAFF          40.35N 83.89W
01/27/2012                   LOGAN              OH   LAW ENFORCEMENT

            TWP ROAD 208 CLOSED DUE TO HIGH WATER

1200 AM     FLOOD            BROOKVILLE              39.84N 84.42W
01/27/2012                   MONTGOMERY         OH   LAW ENFORCEMENT

            ROADS FLOODED IN CLAY TWP

1200 AM     FLOOD            5 NW DE GRAFF           40.36N 83.98W
01/27/2012                   LOGAN              OH   LAW ENFORCEMENT

            TWP ROAD 78 CLOSED DUE TO HIGH WATER

1232 AM     FLOOD            NEW LEBANON             39.74N 84.40W
01/27/2012                   MONTGOMERY         OH   LAW ENFORCEMENT

            ROADS FLOODED

0100 AM     FLOOD            4 N ST. PARIS           40.19N 83.94W
01/27/2012                   CHAMPAIGN          OH   LAW ENFORCEMENT

            FORD ROAD CLOSED DUE TO HIGH WATER

0148 AM     FLOOD            2 N MIAMISBURG          39.66N 84.27W
01/27/2012                   MONTGOMERY         OH   LAW ENFORCEMENT

            ROADS FLOODED

&&

SNYDER
Special weather statement, Jan 27, 4:02 AM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
402 AM EST FRI JAN 27 2012

INZ050-058-059-066-073>075-KYZ091>093-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-271215-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE-
KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-
CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-
HAMILTON-CLERMONT-BROWN-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...PIQUA...
URBANA...SPRINGFIELD...EATON...DAYTON...XENIA...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN
402 AM EST FRI JAN 27 2012

COLDER AIR MOVING INTO THE AREA WILL CAUSE A MIXTURE OF
RAIN...SNOW...AND SLEET THROUGH 7 AM THIS MORNING. SNOW
ACCUMULATIONS WILL GENERALLY BE A HALF INCH OR LESS. MOST SNOW
ACCUMULATIONS WILL BE IN GRASSY AREAS...ALTHOUGH SOME SLICK SPOTS
COULD DEVELOP ON ROADWAYS.
Special weather statement, Jan 27, 5:02 AM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
502 AM EST FRI JAN 27 2012

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-064-065-074-
271315-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...CIRCLEVILLE...LANCASTER...LOGAN
502 AM EST FRI JAN 27 2012

COLDER AIR MOVING INTO THE AREA WILL CAUSE SNOW...OCCASIONALLY
MIXING WITH RAIN...THROUGH 8 AM THIS MORNING. SNOW ACCUMULATIONS
WILL GENERALLY BE A HALF INCH OR LESS. SOME SLICK SPOTS ARE
EXPECTED TO DEVELOP ON ROADWAYS.

INZ066-073>075-080-KYZ089>100-OHZ063-070>073-077>082-088-271315-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-
BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES...
LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...
FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...
WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON...
CHILLICOTHE...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
502 AM EST FRI JAN 27 2012

COLDER AIR MOVING INTO THE AREA WILL CAUSE A MIXTURE OF
RAIN AND SNOW THROUGH 8 AM THIS MORNING. LITTLE TO NO SNOW
ACCUMULATION IS EXPECTED. HOWEVER...SOME SLICK SPOTS COULD
DEVELOP ON ROADWAYS.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 7:07 PM ESTAreal Flood AdvisoryILNButler, Clermont, Clinton, Hamilton, Warren2 hr
Jan 26, 8:19 PM ESTAreal Flood AdvisoryILNChampaign, Clark, Darke, Greene, Hardin, Logan and 4 more6 hr
Jan 26, 8:33 PM ESTRiver Flood WarningILNHamilton32 hr
Jan 26, 8:50 PM ESTRiver Flood WarningILNPickaway3 days
Jan 26, 9:21 PM ESTAreal Flood WarningILNButler, Clermont, Clinton, Hamilton, Warren6 hr
Jan 26, 10:14 PM ESTAreal Flood WarningILNChampaign, Clark, Darke, Greene, Hardin, Logan and 4 more6 hr
Jan 26, 10:27 PM ESTAreal Flood AdvisoryILNAdams, Brown, Highland, Pike, Scioto6 hr
Jan 26, 10:33 PM ESTAreal Flood AdvisoryILNDelaware, Fairfield, Fayette, Franklin, Hocking, Licking and 4 more6 hr
Jan 27, 1:22 AM ESTAreal Flood WarningILNDarke, Greene, Miami, Montgomery, Preble, Warren27 hr
Jan 27, 1:56 AM ESTRiver Flood AdvisoryILNDelaware, Franklin5 hr
Jan 27, 2:00 AM ESTRiver Flood WarningILNPike, Scioto3 days
Jan 27, 3:19 AM ESTRiver Flood AdvisoryILNLicking7 hr

Nearby

River Flood Warnings in Ohio, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.